Andreas Malmendier Ph.D.

Mathematics and Statistics

Associate Professor

Andreas Malmendier

Contact Information

Office Location: Animal Science (ANSC) 307
Phone: (435) 797-5518

Publications | Journal Articles

Academic Journal

  • Malmendier, A., Clingher, A., (2023). On K3 surfaces of Picard rank 14. Math. Nachr., doi: 10.1002/mana.202200197
  • Malmendier, A., Clingher, A., (2023). On Neron-Severi lattices of Jacobian elliptic K3 surfaces. Manuscripta Math., 172:4, 13-28. doi: 10.1007/s00229-023-01486-3
  • Malmendier, A., Hill, T., Clingher, A., (2023). Jacobian elliptic fibrations on the generalized Inose quartic of Picard rank sixteen. Albanian J. Math., 17:1, 13-28.
  • Malmendier, A., Clingher, A., (2022). On the duality of F-theory and the CHL string in seven dimensions . Commun. Math. Phys., 393:2, 631-667. doi: 10.1007/s00220-022-04374-1
  • Malmendier, A., Schultz, M., (2022). On the mixed-twist construction and monodromy of associated Picard-Fuchs systems. Commun. Number Theory Phys., 16:3, 459–513. doi: 10.4310/CNTP.2022.v16.n3.a2
  • Malmendier, A., Clingher, A., Shaska, T., (2022). On isogenies among certain abelian surfaces. Michigan Math. J., 71, 227-269. doi: 10.1307/mmj/20195790
  • Malmendier, A., Clingher, A., Shaska, T., (2021). Geometry of Prym varieties for special bielliptic curves of genus three and five. Pure Appl. Math. Q., 17:5, 1739-1784. doi: 10.4310/PAMQ.2021.v17.n5.a5
  • Malmendier, A., Braeger, N., Spatig, S., Clingher, A., (2021). Isogenies of certain K3 surfaces of rank 18. Res. Math. Sci., 8:4, 60 pp. doi: 10.1007/s40687-021-00293-0
  • Malmendier, A., Schultz, M., (2020). From the signature theorem to anomaly cancellation. Rocky Mountain J. Math., 50:1, 181-212. doi: 10.1216/rmj.2020.50.181
  • Braeger, N., Malmendier, A., Sung, Y., (2020). Kummer sandwiches and Greene-Plesser construction. J. Geom. Phys., 154:103718, doi: 10.1016/j.geomphys.2020.103718
  • Malmendier, A., Reid, J., (2020). The Biot-Savart Law for Parabolic Vortex Segments. Z. Angew. Math. Phys., 71:104, 20 pp. doi: 10.1007/s00033-020-01319-3
  • Malmendier, A., Hill, T., Clingher, A., (2020). The duality between F-theory and the Heterotic String in D=8 with two Wilson lines. Lett. Math. Phys., 110:11, 3081-3104. doi: 10.1007/s11005-020-01323-8
  • Malmendier, A., Sung, Y., (2019). Counting rational points on Kummer surfaces. Res. Number Theory, 5:3, 23 pp. doi: 10.1007/s40993-019-0166-x
  • Malmendier, A., Shaska, T., (2019). From hyperelliptic to superelliptic curves. Albanian J. Math., 13:1, 107-200.
  • Malmendier, A., Clingher, A., (2019). Nikulin involutions and the CHL string. Comm. Math. Phys., 370:3, 959-994. doi: 10.1007/s00220-019-03296-9
  • Malmendier, A., Clingher, A., (2019). Normal forms for Kummer surfaces. London Math. Soc. Lecture Note Ser., 2:459, 119-174. doi: 10.1017/9781108773355.006
  • Malmendier, A., Clingher, A., Shaska, T., (2019). Six line configurations and string dualities. Comm. Math. Phys., 371:1, 159-196. doi: 10.1007/s00220-019-03372-0
  • Doran, C.F, Malmendier, A., (2019). Calabi-Yau manifolds realizing symplectically rigid monodromy tuples. Adv. Theor. Math. Phys., 23:5, 1271-1359. doi: 10.4310/ATMP.2019.v23.n5.a3
  • Malmendier, A., (2018). Elliptic fibrations on K3 surfaces with large Picard rank. Banff International Research Station for Mathematical Innovation and Discovery, doi: 10.14288/1.0369041 *
  • Griffin, E., Malmendier, A., (2018). Jacobian elliptic Kummer surfaces and special function identities. Commun. Number Theory Phys., 12:1, 97-125. doi: 10.4310/CNTP.2018.v12.n1.a4
  • Beshaj, L., Hidalgo, R., Kruk, S., Malmendier, A., Quispe, S., Shaska, T., (2018). Rational points in the moduli space of genus two. Contemp. Math., 703, 83-115. doi: 10.1090/conm/703/14132
  • Malmendier, A., Shaska, T., (2017). A universal genus-two curve from Siegel modular forms. SIGMA Symmetry Integrability Geom. Methods Appl., 13:089, 17 pp. doi: 10.3842/SIGMA.2017.089
  • Clingher, A., Doran, C.F, Malmendier, A., (2017). Special function identities from superelliptic Kummer varieties. Asian J. Math., 21:5, 909-951. doi: 10.4310/AJM.2017.v21.n5.a6
  • Malmendier, A., Shaska, T., (2017). The Satake sextic in F-theory. J. Geom. Phys., 120, 290-305. doi: 10.1016/j.geomphys.2017.06.010
  • Malmendier, A., Morrison, D.R, (2015). K3 surfaces, modular forms, and non-geometric heterotic compactifications. Lett. Math. Phys., 105:8, 1085-1118. doi: 10.1007/s11005-015-0773-y
  • Griffin, M., Malmendier, A., Ono, K., (2015). SU(2)-Donaldson invariants of the complex projective plane. Forum Mathematicum, 27:4, 2003-2023. doi: 10.1515/forum-2013-6013
  • Malmendier, A., (2012). Kummer surfaces associated with Seiberg-Witten curves. J. Geom. Phys., 62:1, 107-123. doi: 10.1016/j.geomphys.2011.09.010
  • Malmendier, A., Ono, K., (2012). Moonshine for M_24 and Donaldson invariants of CP^2. Commun. Number Theory Phys., 6:4, 759-770. doi: 10.4310/CNTP.2012.v6.n4.a1
  • Malmendier, A., Ono, K., (2012). SO(3)-Donaldson invariants of CP^2 and mock theta functions. Geometry and Topology, 16:3, 1767-1833. doi: 10.2140/gt.2012.16.1767
  • Malmendier, A., (2011). Donaldson invariants of CP^1xCP^1 and mock theta functions. Commun. Number Theory Phys., 5:1, 203-229. doi: 10.4310/CNTP.2011.v5.n1.a5
  • Malmendier, A., (2011). The signature of the Seiberg-Witten surface: Perspectives in mathematics and physics. Surv. Differ. Geom., 15, 255-277. doi: 10.4310/SDG.2010.v15.n1.a8
  • Malmendier, A., (2007). Expressions for the generating function of the Donaldson invariants for CP^2. MIT, ProQuest LLC, 081868
  • Malmendier, A., (2003). The eigenvalue equation on the Eguchi-Hanson space. J. Math. Phys., 44:9, 4308-4343. doi: 10.1063/1.1579548
  • Malmendier, A., (1997). Visualizing Special Theory of Relativity. Praxis der Naturwissenschaften, Physik in der Schule, 35:1, 30-33.

An asterisk (*) at the end of a publication indicates that it has not been peer-reviewed.

Publications | Other

An asterisk (*) at the end of a publication indicates that it has not been peer-reviewed.

Graduate Students Mentored

Shantel Spatig, Mathematics & Statistics 2022
Michael Schultz, Mathematics & Statistics 2021
Thomas Hill, Mathematics & Statistics 2020